A. D. Alawneh, N. T. Shawagfeh, "Singularity methods for magnetohydrodynamics", International Journal of Mathematics and Mathematical Sciences, vol. 9, Article ID 652402, 12 pages, 1986. https://doi.org/10.1155/S0161171286000145
Singularity methods for magnetohydrodynamics
Singular solutions for linearized MHD equations based on Oseen approximations have been obtained such as Oseenslet. Oseenrotlet, mass source, etc. By suitably distributing these singular solutions along the axes of symmetry of an axially symmetric bodies, we derive the approximate values for the velocity fields, the force and the momentum for the case of translational and rotational motions of such bodies in a steady flow of an incompressible viscous and magnetized fluid.
Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.